Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

An algebraic classification of some even-dimensional spherical knots. I


Author: M. Š. Farber
Journal: Trans. Amer. Math. Soc. 281 (1984), 507-527
MSC: Primary 57Q45; Secondary 55P15
Part II: Trans. Amer. Math. Soc. (2) (1984), 529-570
MathSciNet review: 722762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of the paper is the classification of simple even-dimensional spherical knots in terms of their algebraic invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45, 55P15

Retrieve articles in all journals with MSC: 57Q45, 55P15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-99927-2
PII: S 0002-9947(1984)99927-2
Article copyright: © Copyright 1984 American Mathematical Society